# SDR MASA200500833

- Difficulty date: October 26, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 9,928 hours, 9,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2824 CLT, CREW WAS PERFORMING THEIR PREFLIGHT INSPECTION, NOTICED A FAINT ELECTRICAL SMOKEY ODOR, IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT BUT WERE UNABLE TO DETERMINE THE ORIGIN, AS THE ODOR DISSIPATED.
